# SDR ARWA20030908

- Difficulty date: September 8, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 53,883 hours, 28,040 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (A) CHECK INSPECTION THE FOLLOWING WAS FOUND; NR 4 PYLON LT LOWER SPAR CAP WITH CRACK STA YOP 251 BY ACCESS DOOR NR 411.
